DSpace UNL

RUN >
Faculdade de Ciências e Tecnologia (FCT) >
FCT Departamentos >
FCT: Departamento de Matemática >
FCT: DM - Artigos em revista internacional com arbitragem científica >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10362/5520

Title: Presentations for some monoids of injective partial transformations on a finite chain.
Authors: Fernandes, Vítor H.
Gomes, Gracinda M. S.
Jesus, Manuel M.
Keywords: Monoid
Order-preserving
Orientation-preserving
Presentation
Transformation
Issue Date: 2004
Publisher: Taylor & Francis
Abstract: In this paper we calculate presentations for some natural monoids of transformations on a chain Xn = 1 < 2 < · · · < n . First we consider n [ n], the monoid of all full [partial] transformations on Xn that preserve or reverse the order. Two other monoids of partial transformations on Xn we look at are n and n—the elements of the first preserve the orientation and the elements of the second preserve or reverse the orientation.
Description: Communications in Algebra, 33 (2005), p. 587-604
URI: http://hdl.handle.net/10362/5520
ISSN: 0092-7872
Appears in Collections:FCT: DM - Artigos em revista internacional com arbitragem científica

Files in This Item:

File Description SizeFormat
Fernandes_2004.pdf213.2 kBAdobe PDFView/Open
Statistics
View Statistics
FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpaceOrkut
Formato BibTex mendeley Endnote Logotipo do DeGóis 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Universidade Nova de Lisboa  - Statistics  - Feedback
Estamos no RCAAP Governo Português separator Ministério da Educação e Ciência   Fundação para a Ciência e a Tecnologia

Financiado por:

POS_C UE